# SDR VJ9800533

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39208025505
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RETRACT ACTUATOR AND CORRODED AND SUPPORT BUSHING TRUNNION IS WORN AND CORRODED.  REMOVED AND REPLACED RT MLG RETRACT ACTUATOR AND BUSHINGS TRUNNION IAW DC9 32-32-2 AND 57-40-2.
